The generalized Hilbert operator
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 300-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a17,
author = {I. K. Lifanov and L. N. Poltavskii},
title = {The generalized {Hilbert} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {300--306},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a17/}
}
I. K. Lifanov; L. N. Poltavskii. The generalized Hilbert operator. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 300-306. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a17/